MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION¿ HI-FLO¿; CATHETER, CONTINUOUS FLUSH
Model Number M001195450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 30¿s female with history of chronic pelvic pain and pelvic varices.Procedure: left renal and ovarian venogram, embolism of left-ovarian vein and para-uterine veins, pelvic venogram superior hypogastric nerve block.During the procedure, the yellow end of the catheter malfunctioned and broke.Broken piece was outside of the body- catheter removed without known harm to patient.A new catheter used without incident.Manufacturer response for catheter, continuous flush, direxion¿ hi-flo¿ (per site reporter) will obtain.

Brand Name
DIREXION¿ HI-FLO¿
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14955833
Report Number14955833
Device Sequence Number6905548
Product Code KRA
UDI-Device Identifier08714729839521
UDI-Public(01)08714729839521(17)240310(10)29026934
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/27/2022
Report Date (Section F) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195450
Device Lot Number29026934
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/27/2022